# SDR SWIA202265336

- Difficulty date: January 17, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR LEADING EDGE CLOSING RIB BRACKET FOR ACCESS PANEL CRACKED.      (C-CHECK RO 4/9/2022)    REMOVED AND REPLACED R/H ELEVATOR LEADING EDGE INBD CLOSING RIB IAW CRJ700 SRM 51-42-06-001-001-A01 REV. 38B DATED 14 DEC 2020 AND REO 670-55-21-146 REV-- DATED 2022-02-13 FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY COMPLETED AND ATTACHED, NO WEIGHT CHANGE.
